Elastic wave propagation in fluid-saturated porous media. Part II. The Galerkin procedures
M2AN - Modélisation mathématique et analyse numérique, Volume 20 (1986) no. 1, pp. 129-139.
@article{M2AN_1986__20_1_129_0,
     author = {Santos, Juan Enrique and Ore\~na, Ernesto Jorge},
     title = {Elastic wave propagation in fluid-saturated porous media. {Part} {II.} {The} {Galerkin} procedures},
     journal = {M2AN - Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {129--139},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {20},
     number = {1},
     year = {1986},
     zbl = {0616.76105},
     mrnumber = {844520},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1986__20_1_129_0/}
}
TY  - JOUR
AU  - Santos, Juan Enrique
AU  - Oreña, Ernesto Jorge
TI  - Elastic wave propagation in fluid-saturated porous media. Part II. The Galerkin procedures
JO  - M2AN - Modélisation mathématique et analyse numérique
PY  - 1986
DA  - 1986///
SP  - 129
EP  - 139
VL  - 20
IS  - 1
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1986__20_1_129_0/
UR  - https://zbmath.org/?q=an%3A0616.76105
UR  - https://www.ams.org/mathscinet-getitem?mr=844520
LA  - en
ID  - M2AN_1986__20_1_129_0
ER  - 
%0 Journal Article
%A Santos, Juan Enrique
%A Oreña, Ernesto Jorge
%T Elastic wave propagation in fluid-saturated porous media. Part II. The Galerkin procedures
%J M2AN - Modélisation mathématique et analyse numérique
%D 1986
%P 129-139
%V 20
%N 1
%I AFCET - Gauthier-Villars
%C Paris
%G en
%F M2AN_1986__20_1_129_0
Santos, Juan Enrique; Oreña, Ernesto Jorge. Elastic wave propagation in fluid-saturated porous media. Part II. The Galerkin procedures. M2AN - Modélisation mathématique et analyse numérique, Volume 20 (1986) no. 1, pp. 129-139. http://www.numdam.org/item/M2AN_1986__20_1_129_0/

[1] F. Brezzi, J. Douglas Jr. and L. D. Marini, Two families of Mixed Finite Elements for Second Order Elliptic Problems, Numer. Math. 47 (1985), pp. 217-235. | MR | Zbl

[2] F. Brezzi, J. Douglas Jr. and L. D. Marini, Recent Results on Mixed Finite Element Methods for Second Order Elliptic Problems, to appear. | MR | Zbl

[3] J. Douglas Jr. and J. E. Roberts, Global Estimates for Mixed Methods for Second Order Elliptic Equations, Math. Comp. 44 (1985), pp. 39-52. | MR | Zbl

[4] J. C. Nedelec, Mixed Finite Elements in R³, Numer. Math. 35 (1980), pp. 315-341. | MR | Zbl

[5] P. A. Raviart and J. M. Thomas, A Mixed Finite Element Method for 2nd Order Elliptic Problems, Mathematical Aspects of the Finite Element Method, Lecture Notes in Mathematics 606, Springer-Verlag, Berlin, 1977. | MR | Zbl

[6] J. E. Santos, Elastic Wave Propagation in Fluid-Saturated Porous Media, Part I, The Existence and Uniqueness Theorems, this Journal, vol. 20, N° 1, pp. 113-128, 1986. | Numdam | MR | Zbl

[7] J. M. Thomas, Sur l'Analyse Numérique des Méthodes d'Eléments Finis Hybrides et Mixtes, Thèse, Université P. et M. Curie, Paris, 1977.